Olanzapine-associated myoclonus

Jennifer Block Rosen, Mark J. Milstein, Sheryl R. Haut

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Olanzapine is an atypical antipsychotic drug that infrequently has been reported to cause seizures and myoclonus despite a small proconvulsant risk. This is the first report of generalized myoclonus induced in a patient who had been maintained on low dose olanzapine for over seven years without any change in her dose. Olanzapine was discontinued, and the myoclonic jerks completely resolved within 48. h.

Original languageEnglish (US)
Pages (from-to)247-250
Number of pages4
JournalEpilepsy Research
Volume98
Issue number2-3
DOIs
Publication statusPublished - Feb 1 2012

    Fingerprint

Keywords

  • Atypical antipsychotic
  • Myoclonus
  • Olanzapine
  • Proconvulsant

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Cite this